# SDR 68027

- Difficulty date: December 29, 2004
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N126YV
- Make and model: Beech 1900D
- Aircraft serial: UE126
- Aircraft time: 17,775 hours, 26,510 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Wheel
- Condition: Damaged
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING ROLLOUT, A COYOTE RAN INFRONT OF THE AIRCRAFT AND WAS STRUCK BY THE NOSE LANDING GEAR.  CREW SLOWED AND STOPPED THE AIRCRAFT ON THE APRON WITH NO FURTHER INCIDENT.  REMOVED AND REPLACED NOSE WHEEL ASSY, NOSE GEAR ASSY, DRAG LEG ASSY.  VISUALLY INSPECTED ATTACH POINTS AND GEAR ACTUATOR.  OPS CHECK NORMAL.
